A Manifold which does not not admit any Differentiable Structure.
Commentarii mathematici Helvetici, Tome 34 (1960), pp. 257-270
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{CMH_1960__34_139196,
author = {Michel A. Kervaire},
title = {A {Manifold} which does not not admit any {Differentiable} {Structure.}},
journal = {Commentarii mathematici Helvetici},
pages = {257--270},
year = {1960},
volume = {34},
zbl = {0145.20304},
url = {http://geodesic.mathdoc.fr/item/CMH_1960__34_139196/}
}
Michel A. Kervaire. A Manifold which does not not admit any Differentiable Structure.. Commentarii mathematici Helvetici, Tome 34 (1960), pp. 257-270. http://geodesic.mathdoc.fr/item/CMH_1960__34_139196/